Oscillation of a logistic equation with delay and diffusion

Tom 62 / 1995

Sheng Xie, Sui Cheng Annales Polonici Mathematici 62 (1995), 219-230 DOI: 10.4064/ap-62-3-219-230

Streszczenie

This paper establishes oscillation theorems for a class of functional parabolic equations which arises from logistic population models with delays and diffusion.

Autorzy

  • Sheng Xie
  • Sui Cheng

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek